# SDR SIMA20210415006

- Difficulty date: April 15, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 40,978 hours, 35,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frms 50-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP SSI R/H FLOOR/WALL SUPPORT IS CORRODED FROM FRAMES 50-57.-C/A-RAR RH FLOOR/WALL SUPPORT FROM FRAMES 50-57 IAW EMB 145 SRM 51-40-02.
